Go Back   Bodybuilding.net - Bodybuilding Forum > >


A few questions



Reply
 
Thread Tools Display Modes
  #1  
Old 12-01-2009, 11:24 AM
Swampassjr's Avatar
Swampassjr Swampassjr is offline
Rank: Member
 
Join Date: May 2009
Posts: 55
Default A few questions

1: Why does my stomach hurt after taking a multivitamin? doesn't matter if i eat before or after, or how much water i drink with it.

2: How do you stop stretch marks? i've never had pecs before and now that i'm developing them i am getting stretch marks near my arm pit and it's not pretty lol. Any advice?
Reply With Quote
  #2  
Old 12-01-2009, 01:20 PM
EricT EricT is offline
Rank: Heavyweight
 
Join Date: Jul 2005
Posts: 6,314
Default

1. Shouldn't reallly hurt at all especially with food and plenty of water. Some discomfort may be expected sometimes but it shouldn't be a regular thing.

What multi-vitamin?

2. You must really be growing fast then. Supposedly if you use a lot of cocoa butter and things like that it helps to stop them from coming somewhat. Getting rid of them once they come is another story.

Better mass gainers may have better ideas, lol. I have very few stretch marks and the ones I have are mostly upper thigh so I've never worried to much with them.

Too much information...
__________________

To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.



To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.
or
To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.


If you act sanctimonious I will just list out your logical fallacies until you get pissed off and spew blasphemous remarks.
Reply With Quote
  #3  
Old 12-01-2009, 01:24 PM
Swampassjr's Avatar
Swampassjr Swampassjr is offline
Rank: Member
 
Join Date: May 2009
Posts: 55
Default

Quote:
Originally Posted by EricT View Post
1. Shouldn't reallly hurt at all especially with food and plenty of water. Some discomfort may be expected sometimes but it shouldn't be a regular thing.

What multi-vitamin?

2. You must really be growing fast then. Supposedly if you use a lot of cocoa butter and things like that it helps to stop them from coming somewhat. Getting rid of them once they come is another story.

Better mass gainers may have better ideas, lol. I have very few stretch marks and the ones I have are mostly upper thigh so I've never worried to much with them.

Too much information...

It's like the pain you get when you haven't eaten anything in a long time. It's Centrum Silver

haha yes, i am gaining very fast, i have the genetics for it but never used them. hmm i'll buy some lotion or something, hopefully that helps. Thanks for the info
Reply With Quote
  #4  
Old 12-01-2009, 01:29 PM
Kane's Avatar
Kane Kane is offline
Rank: Middleweight
 
Join Date: Nov 2005
Posts: 2,238
Default

Once you have them, you're f'd. I'm in the same boat, gained too much too fast.

The only way to beat it is prevention, once you start seeing them it is too late. Even if you see one to start, its too late. It will more than likely spread a bit more.
__________________
"Pain don't hurt" - Dalton

"NO, this is my squat rack. Go get your own!"

"Damn that's shit heavy" - Wolf


To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.



To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.
Reply With Quote
  #5  
Old 12-01-2009, 01:30 PM
EricT EricT is offline
Rank: Heavyweight
 
Join Date: Jul 2005
Posts: 6,314
Default

^^^^ LOL...Joe "doom and gloom" Weir



Yeah, try the Palmers Cocoa butter, that's whats usually recommended. And they have that at most drug stores or grocery stores.

If you get pain when you haven't eaten in a long time, i.e., if that is a regular thing for you then it sounds like acidosis and hence indigestion. I mean, FYI, when I haven't eaten for a long time I don't get pain I just get that empty hungry feeling.
Reply With Quote
  #6  
Old 12-01-2009, 01:35 PM
Swampassjr's Avatar
Swampassjr Swampassjr is offline
Rank: Member
 
Join Date: May 2009
Posts: 55
Default

Quote:
Originally Posted by EricT View Post
^^^^ LOL...Joe "doom and gloom" Weir



Yeah, try the Palmers Cocoa butter, that's whats usually recommended. And they have that at most drug stores or grocery stores.

If you get pain when you haven't eaten in a long time, i.e., if that is a regular thing for you then it sounds like acidosis and hence indigestion. I mean, FYI, when I haven't eaten for a long time I don't get pain I just get that empty hungry feeling.
well that pain is what i was trying to describe that i get when i take a multivitamin. idk it's hard to explain but i get it every time, last for about 20 minutes after i take it then it goes away.
Reply With Quote
  #7  
Old 12-01-2009, 01:37 PM
EricT EricT is offline
Rank: Heavyweight
 
Join Date: Jul 2005
Posts: 6,314
Default

Ok, I got you now. This sounds really familiar as if I've read something like it lately. Maybe you posted on it before. I don't know why it would cause that feeling but if I figure anything out I'll let you know.
Reply With Quote
  #8  
Old 12-01-2009, 01:48 PM
EricT EricT is offline
Rank: Heavyweight
 
Join Date: Jul 2005
Posts: 6,314
Default

I'm thinking you should switch brands. Did you try a search for "centrum stomach pain"...try one and see for yourself.

I tried some of the major brands and only centrum and one a day came up with significant results. NOT really a legit search especially since they are leading brands so of course they are going to be mentioned more often no matter what your search terms.

But the thing is that iron is usually what is blamed in a multi vitamin/mineral but from what I can see Centrum Silver doesn't even have iron.

The simplest test would be to simply try other brands and see. And if you always have the problem then it's not the end of the world if you don't take a multi.
Reply With Quote
  #9  
Old 12-01-2009, 01:54 PM
Swampassjr's Avatar
Swampassjr Swampassjr is offline
Rank: Member
 
Join Date: May 2009
Posts: 55
Default

Quote:
Originally Posted by EricT View Post
I'm thinking you should switch brands. Did you try a search for "centrum stomach pain"...try one and see for yourself.

I tried some of the major brands and only centrum and one a day came up with significant results. NOT really a legit search especially since they are leading brands so of course they are going to be mentioned more often no matter what your search terms.

But the thing is that iron is usually what is blamed in a multi vitamin/mineral but from what I can see Centrum Silver doesn't even have iron.

The simplest test would be to simply try other brands and see. And if you always have the problem then it's not the end of the world if you don't take a multi.

wow i guess there are alot of people with this side effect. looks like i'm switching brands now. thanks alot!
Reply With Quote
  #10  
Old 12-02-2009, 06:51 AM
iron_worker's Avatar
iron_worker iron_worker is offline
Rank: Light Heavyweight
 
Join Date: Jan 2007
Location: Saskatoon, Sk, Canada
Posts: 3,272
Send a message via MSN to iron_worker
Default

Thats why natural/clean bulking gets the nod from me. lol

IW
Reply With Quote
Reply

  Bodybuilding.net - Bodybuilding Forum > >


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes



 



All times are GMT -8. The time now is 04:15 PM.


Powered by vBulletin® Version 3.8.9
Copyright ©2000 - 2017, vBulletin Solutions, Inc.